# SDR ASAA2018040624155

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,687 hours, 2,611 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT RAM DOOR FULL OPEN BLUE LIGHT ILLUMINATED DURING CRUISE AND REMAINED ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-51/803.  PERFORMED A BITE CHECK OF THE LEFT AND RIGHT TEMP CONTROLLERS,  NO FAULTS FOUND IAW FIM 21-62/801.  CHECKED RIGHT FWD AND RIGHT AFT SRADA'S FOR FAULTS,   NO FAULTS FOUND  FIM 21-51 TASK 803. INSTALLED AND REMOVED GEAR PINS IAW AMM 32-00-01.  OPERATED RIGHT RAM AIR DOORS, DOORS OPERATED NORMALLY, FOUND TO BE INTERMITTENT FAULT IAW FIM 21-51/803.
